- Volume 25, Number 2 (2019), 1386-1411.
Quenched central limit theorem rates of convergence for one-dimensional random walks in random environments
Unlike classical simple random walks, one-dimensional random walks in random environments (RWRE) are known to have a wide array of potential limiting distributions. Under certain assumptions, however, it is known that CLT-like limiting distributions hold for the walk under both the quenched and averaged measures. We give upper bounds on the rates of convergence for the quenched central limit theorems for both the hitting time and position of the RWRE with polynomial rates of convergence that depend on the distribution on environments.
Bernoulli, Volume 25, Number 2 (2019), 1386-1411.
Received: April 2017
Revised: November 2017
First available in Project Euclid: 6 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ahn, Sung Won; Peterson, Jonathon. Quenched central limit theorem rates of convergence for one-dimensional random walks in random environments. Bernoulli 25 (2019), no. 2, 1386--1411. doi:10.3150/18-BEJ1024. https://projecteuclid.org/euclid.bj/1551862854